Page 3 of 3 FirstFirst 123
Results 21 to 24 of 24
Like Tree18Likes

Thread: 2017S2 - Rd. 7 - Laguna Seca Driver's Briefing - REQUIRED READING

  1. #21
    Jon Uyan's Avatar
    Jon Uyan is offline Senior Community Leader
    Join Date
    May 2014
    Location
    Vancouver, WA USA
    Posts
    1,502

    Default

    Got on the server for the first time last night. Interesting track version! A lot of ondulations on track surface but got used to it pretty quick. I have a lot of laps at Laguna but not fully ready for this race. Hope I can meet the competition.
    “My goal is to not be bored by what I do”

    Itzhak Perlman

  2. #22
    TimCollier's Avatar
    TimCollier is offline Senior Community Leader
    Join Date
    Dec 2005
    Location
    Maumelle, Arkansas, USA
    Posts
    6,473

    Default

    Quote Originally Posted by Jon Uyan View Post
    Got on the server for the first time last night. Interesting track version! A lot of ondulations on track surface but got used to it pretty quick. I have a lot of laps at Laguna but not fully ready for this race. Hope I can meet the competition.
    I'm right there with you Jon....and hopefully during the race I'll be right there with you! I'm worried about holding up the GTCs!!!
    Tim Collier


    It's not how fast you can go, but how long you can go fast!


    | CPU: i7-4790k @ 4Ghz | GPU: EVGA 980 Ti Superclocked 6GB | MOBO: Gigabyte Z97X-UD5H | RAM: G.SKILL Ripjaws X Series 32GB (4 x 8GB) DDR3 1600 | SSD: Samsung 850 EVO 1TB
    | PSU: Silverstone ST1000-P 1000W | OS: Windows 10 Pro | Wheel: Fanatec CSL Base/Formula Wheel | Pedals: Fanatec V2 Clubsport | Monitor: DELL S2716DG 27" G-Sync Monitor @2560x1440 144Hz

  3. #23
    TimCollier's Avatar
    TimCollier is offline Senior Community Leader
    Join Date
    Dec 2005
    Location
    Maumelle, Arkansas, USA
    Posts
    6,473

    Default

    The server will be shut down at approximately 5:15pm Central Time US, and restarted at 5:30pm Central Time US for tonight's event.


    As a reminder, here's the schedule for tonight's race:


    Practice: 5:30pm Central Time (US), 10:30pm GMT - 165 minutes
    Qualify: 8:15pm Central Time (US), 1:15am GMT - 15 minute Private Qualifying - Unlimited Laps
    Warmup: 8:30pm Central Time (US), 1:30am GMT - 10 minute drivers briefing
    Race: 8:40pm Central Time (US), 1:40am GMT - 60 minutes

    GMT clock

    World Clock


    Also, 4 drivers have penalties to serve in tonight's race:

    - A. Coutie - NQ
    - S. Battersby - NQ
    - R. Gomez, NQ (pending from Mosport race)
    - E. Budzinski, NQDT (pending from Mosport race)
    Tim Collier


    It's not how fast you can go, but how long you can go fast!


    | CPU: i7-4790k @ 4Ghz | GPU: EVGA 980 Ti Superclocked 6GB | MOBO: Gigabyte Z97X-UD5H | RAM: G.SKILL Ripjaws X Series 32GB (4 x 8GB) DDR3 1600 | SSD: Samsung 850 EVO 1TB
    | PSU: Silverstone ST1000-P 1000W | OS: Windows 10 Pro | Wheel: Fanatec CSL Base/Formula Wheel | Pedals: Fanatec V2 Clubsport | Monitor: DELL S2716DG 27" G-Sync Monitor @2560x1440 144Hz

  4. #24
    TimCollier's Avatar
    TimCollier is offline Senior Community Leader
    Join Date
    Dec 2005
    Location
    Maumelle, Arkansas, USA
    Posts
    6,473

    Default

    The NARS Endurance Server is now up and running for tonight's race, counting down to qualifying at roughly 8:15pm Central US Time.

    I'll see you there, and good luck everyone!!
    Tim Collier


    It's not how fast you can go, but how long you can go fast!


    | CPU: i7-4790k @ 4Ghz | GPU: EVGA 980 Ti Superclocked 6GB | MOBO: Gigabyte Z97X-UD5H | RAM: G.SKILL Ripjaws X Series 32GB (4 x 8GB) DDR3 1600 | SSD: Samsung 850 EVO 1TB
    | PSU: Silverstone ST1000-P 1000W | OS: Windows 10 Pro | Wheel: Fanatec CSL Base/Formula Wheel | Pedals: Fanatec V2 Clubsport | Monitor: DELL S2716DG 27" G-Sync Monitor @2560x1440 144Hz

Page 3 of 3 FirstFirst 123

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •